I'm doing peg-interferon alpha 2a for hep c. Even though the dose is smaller than cancer patients, it's horrible. More people need to b straight with facts. Docs give a rundown, but only those who have done it can relate. Anyone else can share symptoms or relief of?
Hi this was a good question, aren't you on the quadruple trial of VX950-VX222 and then the Peg and Riba? I have a feeling that there aren't too many people who have done that.
I think that is why you are having such a rough time and I notice you have lost quite a bit of weight, was it over 30lbs?. I had the aches and pains and mental fogginess, my vision was affected.. I was on a triple treatment of Polymerase (R1626 that was cancelled) Peg and Riba. I remember the nightly cramps all over my body, loss of hair, "flu like symptoms" X10. It was awful though it would have all been worth it if I had remained UND, I relapsed within 6 weeks of finishing tx. If I knew it would help I would do it again. There were many times I wanted to quit but with the support of others going through the same thing I did it one day at a time. After I stopped and the pain didn't I found that I was deficient in Vitamin D which can add to the pain. Also, try to drink as much water as you can force yourself to drink, that really does help.
I wish you all the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.